Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 129, NWS Hastings, NE

June 27, 20176 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jun 27, 2017, 10:40 PM CDT for 6 counties in Nebraska. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2017, 10:40 PM CDT (03:40 UTC)
Expired
Jun 27, 2017, 11:30 PM CDT
In force
50 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Greeley County, NE, Howard County, NE, Merrick County, NE, Nance County, NE, Sherman County, NE, Valley County, NE

The radar

The Grand Island radar (KUEX), 123 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 10:40 PM CDTTSTM WND GST 65Boelus, NE
Jun 27, 10:50 PM CDTTSTM WND DMGBoelus, NEREGION 26 EMERGENCY MANAGEMENT REPORTED TREES DOWN A QUARTER MILE EAST OF BOELUS.
Jun 27, 10:58 PM CDTTSTM WND GST 603 W Boelus, NE55 TO 60 MPH ESTIMATED BY A TRAINED SPOTTER ON HIGHWAY 58 NEAR UNION ROAD (MILE MARKER 18).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 8:56 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2017-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 884 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2017-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
884 J/kg
Mixed-layer CIN
-262 J/kg
Mixed-layer LCL
1175 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

872 
WUUS53 KGID 280340
SVRGID
NEC077-093-121-125-163-175-280430-
/O.NEW.KGID.SV.W.0129.170628T0340Z-170628T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
1040 PM CDT TUE JUN 27 2017

The National Weather Service in Hastings has issued a

* Severe Thunderstorm Warning for...
  Greeley County in central Nebraska...
  Western Nance County in central Nebraska...
  Eastern Valley County in central Nebraska...
  Northwestern Merrick County in central Nebraska...
  Eastern Sherman County in central Nebraska...
  Howard County in central Nebraska...

* Until 1130 PM CDT

* At 1040 PM CDT, severe thunderstorms were located along a line
  extending from near Ericson to near Cotesfield to near Boelus,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Greeley, St. Paul, Fullerton, Spalding, Palmer, Scotia, Dannebrog,
  North Loup, Wolbach, Elba, Ashton, Belgrade, Farwell, Rockville,
  Hazard, Cotesfield, Cushing, Archer, St. Libory and Boelus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4148 9829 4148 9810 4151 9804 4151 9795
      4135 9793 4104 9819 4105 9914 4133 9883
      4174 9877 4174 9829
TIME...MOT...LOC 0340Z 267DEG 41KT 4179 9859 4134 9858 4106 9879 

HAIL...0.75IN
WIND...60MPH
 
$$

Mangels
3 follow-up statements
334 
WWUS53 KGID 280344
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
1044 PM CDT TUE JUN 27 2017

NEC077-093-121-125-163-175-280430-
/O.CON.KGID.SV.W.0129.000000T0000Z-170628T0430Z/
Greeley NE-Nance NE-Valley NE-Merrick NE-Sherman NE-Howard NE-
1044 PM CDT TUE JUN 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR GREELEY...WESTERN NANCE...EASTERN VALLEY...NORTHWESTERN
MERRICK...EASTERN SHERMAN AND HOWARD COUNTIES...

At 1044 PM CDT, severe thunderstorms were located along a line
extending from near Ericson to near Elba to near Boelus, moving east
at 45 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Law enforcement reported 65 MPH wind gusts in Boelus at 
         1040 PM. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Greeley, St. Paul, Fullerton, Spalding, Palmer, Scotia, Dannebrog,
North Loup, Wolbach, Elba, Ashton, Belgrade, Farwell, Rockville,
Hazard, Cotesfield, Cushing, Archer, St. Libory and Boelus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4148 9829 4148 9810 4151 9804 4151 9795
      4135 9793 4104 9819 4105 9914 4133 9883
      4174 9877 4174 9829
TIME...MOT...LOC 0344Z 267DEG 41KT 4179 9857 4134 9856 4106 9877 

HAIL...0.75IN
WIND...60MPH
 
$$

Mangels
361 
WWUS53 KGID 280358
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
1058 PM CDT TUE JUN 27 2017

NEC175-280407-
/O.CAN.KGID.SV.W.0129.000000T0000Z-170628T0430Z/
Valley NE-
1058 PM CDT TUE JUN 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN VALLEY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 200 AM CDT for
south central and central Nebraska.

LAT...LON 4148 9829 4148 9810 4151 9804 4151 9795
      4135 9793 4104 9819 4105 9914 4127 9890
      4131 9872 4174 9865 4174 9829
TIME...MOT...LOC 0357Z 270DEG 39KT 4181 9835 4133 9835 4107 9850 

$$

NEC077-093-121-125-163-280430-
/O.CON.KGID.SV.W.0129.000000T0000Z-170628T0430Z/
Greeley NE-Nance NE-Merrick NE-Sherman NE-Howard NE-
1058 PM CDT TUE JUN 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR GREELEY...WESTERN NANCE...NORTHWESTERN MERRICK...SOUTHEASTERN
SHERMAN AND HOWARD COUNTIES...

At 1057 PM CDT, severe thunderstorms were located along a line
extending from 8 miles north of Spalding to near Cushing to near
Dannebrog, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Emergency management reported downed trees a quarter mile 
         east of Boelus

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Greeley, St. Paul, Fullerton, Spalding, Palmer, Dannebrog, Wolbach,
Elba, Ashton, Belgrade, Farwell, Rockville, Hazard, Cotesfield,
Cushing, Archer, St. Libory and Boelus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4148 9829 4148 9810 4151 9804 4151 9795
      4135 9793 4104 9819 4105 9914 4127 9890
      4131 9872 4174 9865 4174 9829
TIME...MOT...LOC 0357Z 270DEG 39KT 4181 9835 4133 9835 4107 9850 

HAIL...0.75IN
WIND...60MPH
 
$$

Mangels
840 
WWUS53 KGID 280413
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
1113 PM CDT TUE JUN 27 2017

NEC077-093-121-125-163-280430-
/O.CON.KGID.SV.W.0129.000000T0000Z-170628T0430Z/
Greeley NE-Nance NE-Merrick NE-Sherman NE-Howard NE-
1113 PM CDT TUE JUN 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR EASTERN GREELEY...WESTERN NANCE...NORTHWESTERN MERRICK...
SOUTHEASTERN SHERMAN AND HOWARD COUNTIES...

At 1112 PM CDT, severe thunderstorms were located along a line
extending from Cedar Rapids to 7 miles north of Palmer to near St.
Libory, moving east at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
St. Paul, Fullerton, Spalding, Palmer, Dannebrog, Wolbach, Elba,
Ashton, Belgrade, Farwell, Rockville, Cushing, Archer, St. Libory and
Boelus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4148 9829 4148 9810 4151 9804 4151 9795
      4135 9793 4104 9819 4105 9897 4123 9885
      4131 9856 4174 9850 4174 9829
TIME...MOT...LOC 0412Z 266DEG 41KT 4155 9815 4134 9817 4105 9833 

HAIL...<.75IN
WIND...60MPH
 
$$

Mangels

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 6:51 PM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, Jun 27, 6:51 PM CDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
651 PM CDT Tue Jun 27 2017

.SHORT TERM...(This evening through Wednesday)
Issued at 356 PM CDT Tue Jun 27 2017

Upper level flow has become more progressive as a mid to upper
perturbation heads toward our area tonight. Storms should develop
along a trough, ahead of a cold front, in the lee of the Rocky
Mountains this afternoon as heights lower.

A stubborn area of clouds in our southwest is slowly advancing
northeastward near a warm front. Expect the warm front to continue
moving northeast and be through most of the CWA by midnight.

The convection that develops to the west will hold quite a threat of
large hail at initialization as lapse rates will be steep to the
west. The convection is expected to eventually outrun any large
scale ascent as the convection moves east, but convection will enter
a regime of increased moisture near the surface as a cold pool will
likely enhance elevated convection. Storms should aggregate into
a squall line well before convection reaches our area. A potent
low- level jet will develop this evening that will help enhance
any ongoing convection that comes our way. So by the time
convection arrives, our main threat will transition more to wind
rather than large hail with good bulk shear, although some large
hail cannot be ruled out, especially in our west. Storm relative
helicity would indicate at least a small chance of a quick spinup
along the leading edge of the squall line.

The trailing cold front may be problematic for Wednesday as it will
probably stall just to the southeast of our CWA, and potential
will be close enough for some afternoon convection in our
southeast. As a perturbation moves in Wednesday night along with
an increasing low- level jet. The nose of the jet will likely be
somewhere in the southern CWA, but looking less likely that the
stronger low-level convergence will hang over our CWA for too
long. However, it would not be out of the question to get enough
rain to cause some localized flooding Wednesday night, and even
some severe weather along the stalled boundary that will make its
way north. I may be too low with current chances of precip for
part of the CWA as areas just north of the boundary could get a
good rain. Hard to tell where exactly this boundary will be
Wednesday night, however. Severe parameters indicate we could get
some large hail, and possibly even some wind.

Muggy conditions come back through Wednesday night with increasing
dewpoints and more typical summertime temperatures.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 356 PM CDT Tue Jun 27 2017

Lingering convection from Wednesday night is possible heading into
the morning on Thursday. With a shortwave tracking across northern
Nebraska and South Dakota during the day and low pressure
approaching from western Kansas, precipitation appears likely across
much of the area. Depending on where any residual boundaries set up,
a few strong to severe thunderstorms could be possible. Models are
hinting that this could end up being just to our south and east, but
there are also signs of lingering elevated instability behind the
front helping promote additional thunderstorm development into the
evening.

The northwest flow pattern returns Friday as the upper level trough
shifts to the east. Am generally expecting most places to remain dry
the next two days but with a couple weak waves moving through Friday
and Saturday, a few scattered showers and thunderstorms are possible
so have kept some low pops across portions of the area both days.

Surface winds become southerly heading into Sunday drawing up warm
humid air back into the central plains. Models are suggesting we
will have a decent chance for precipitation across the area Sunday
afternoon and evening as a more vigorous shortwave moves into the
area. It is still too far out to narrow down specifics on timing and
severity, but will continue to monitor this for any possible MCS
development.

Models begin to diverge on how fast this shortwave exits the area on
Monday lowering confidence on precip chances. The ECMWF is a bit
slower with things and has QPF across our northern counties, while
the GFS is much faster and has it exiting the region leaving things
mainly dry.

Although temps the next 7 days look quite seasonal with highs in the
80s and low 90s, looking a few more days out, the Climate Prediction
Center has our northeastern zones outlooked for excessive heat July
6th and 7th as an upper level ridge is expected to build in
across the area. This will be something to keep an eye on as it
approaches.

&&

.AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Wednesday)
Issued at 626 PM CDT Tue Jun 27 2017

A large cluster of thunderstorms is forming to the west of the
terminals and is expected to continue to expand in coverage as it
approaches the local area over the next several hours. Doing a
very simple timing of this cluster...it looks like it should begin
affecting KEAR by 28/02Z...and maybe KGRI an hour or less
afterwards. While CIGS will remain high and likely in VFR
categories...depending on the intensity of the rain...could
briefly see MVFR VSBYS or less. While VSBYS are somewhat in
question...of more certainty are the strong winds that should
accompany these storms...and introduced a variable wind group to
45 KTS at both terminals with this activity. Once the MCS tracks
east overnight...expect clearing skies and LLWS to develop at both
sites. Winds will eventually relax out of the west around
daybreak...with mostly sunny skies anticipated through the daytime
hours.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...None.
KS...None.
&&

SHORT TERM...Heinlein
LONG TERM...Petr
AVIATION...Rossi
Hazardous weather outlook, Jun 27, 2:49 PM CDT, 7 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
249 PM CDT Tue Jun 27 2017

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
281200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
249 PM CDT Tue Jun 27 2017

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are likely for portions of the outlook area late
this evening and tonight, especially between 8 pm and 3 am. The
main threat will be damaging wind gusts up to 70 MPH. A brief
isolated tornado possible. Hail up to the size of golf balls is
also possible for areas west of a line from Holdrege to Ord.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Severe thunderstorms will be possible across portions of the
outlook area Wednesday night through Thursday night. The primary
severe weather threats Wednesday night will be large hail to the
size of golfballs and localized flash flooding. The primary severe
weather threats Thursday into Thursday night will be large hail
and damaging winds.

Friday night through Sunday night...there will be more periodic
chances for thunderstorms across portions of the outlook area
with the best chance being Sunday night. While strong or severe
storms cannot be ruled out...it is too early to confidently
assess the threat this far in advance.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed after 8 pm.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

Heinlein/Petr

In the hours before

Special weather statement, Jun 27, 9:01 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Hastings NE
901 PM CDT TUE JUN 27 2017

NEZ060-072-280245-
Dawson NE-Gosper NE-
901 PM CDT TUE JUN 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GOSPER AND DAWSON
COUNTIES UNTIL 945 PM CDT...

At 901 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Anselmo to 10 miles northeast of Brady to
near Wellfleet to 8 miles east of Palisade. Movement was east at 35
mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Lexington, Cozad, Gothenburg, Elwood, Eddyville, Willow Island,
Johnson Lake and Farnam.

This includes Interstate 80 between mile markers 209 and 239.

A severe thunderstorm watch remains in effect until 200 AM CDT for
south central Nebraska.

LAT...LON 4104 10022 4105 9949 4104 9949 4060 9980
      4035 9984 4035 10009 4044 10009 4044 9998
      4070 9998 4070 10022
TIME...MOT...LOC 0201Z 280DEG 30KT 4157 9992 4116 10028 4071 10068
4035 10094

Rossi
Local storm report, Jun 27, 9:20 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
920 PM CDT TUE JUN 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     TSTM WND GST     1 SW GOTHENBURG         40.92N 100.17W
06/27/2017  M51 MPH          DAWSON             NE   MESONET

&&

REED
Special weather statement, Jun 27, 9:47 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Hastings NE
947 PM CDT TUE JUN 27 2017

NEZ039-040-046-047-280330-
Valley NE-Howard NE-Greeley NE-Sherman NE-
947 PM CDT TUE JUN 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR GREELEY...VALLEY...SHERMAN AND
WESTERN HOWARD COUNTIES UNTIL 1030 PM CDT...

At 946 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Calamus Reservoir State Recreation Area to near
Weissert to 8 miles north of Sumner. Movement was east at 55 mph.

Wind gusts of 50 to 55 mph will be possible with these storms. A 54
MPH wind gust was measured in Broken Bow at 921 PM.

Locations impacted include...
Ord, Greeley, Loup City, Scotia, Arcadia, North Loup, Litchfield,
Elba, Ashton, Farwell, Rockville, Hazard, Elyria, Cotesfield, Fort
Hartsuff State Park, Sherman Reservoir Dam and Boelus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 200 AM CDT for
central Nebraska.

LAT...LON 4148 9845 4105 9859 4105 9921 4174 9921
      4174 9844
TIME...MOT...LOC 0246Z 266DEG 47KT 4187 9930 4146 9934 4106 9947

Mangels
Local storm report, Jun 27, 10:04 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1004 PM CDT TUE JUN 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND GST     LEXINGTON AIRPORT       40.79N 99.77W
06/27/2017  M61 MPH          DAWSON             NE   ASOS

            AUTOMATED WIND SENSOR AT THE LEXINGTON
            AIRPORT MEASURED 61 MPH WIND GUST.

&&

REED

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 9:01 PM CDTSpecial Weather StatementGIDDawson, Gosper44 min
Jun 27, 9:40 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper50 min
Jun 27, 9:47 PM CDTSpecial Weather StatementGIDGreeley, Sherman, Valley43 min
Jun 27, 9:54 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Greeley, Howard, Sherman, Valley51 min
Jun 27, 10:06 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Gosper, Kearney, Phelps39 min
Jun 27, 10:42 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Dawson, Gosper, Hall, Kearney and 1 more48 min
Jun 27, 11:20 PM CDTSevere Thunderstorm WarningGIDHamilton, Howard, Merrick, Nance, Polk, York40 min
Jun 27, 11:25 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Clay, Hall, Hamilton, Kearney38 min
Jun 27, 11:56 PM CDTSpecial Weather StatementGIDHamilton, Merrick, Polk, York49 min
Jun 28, 12:01 AM CDTSpecial Weather StatementGIDAdams, Clay, Fillmore44 min
Jun 28, 12:45 AM CDTSpecial Weather StatementGIDFillmore, York45 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.